# SDR USAA2009011690088

- Difficulty date: January 7, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 24,269 hours, 14,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 201540303
- Part serial: 2878
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- C11 - MAJOR REPAIR - NR 5031290 - PITTING CORROSION IN BORE OF LT MLG UPPER TORQUE LINK.  REPLACED LT MLG UPPER TORQUE LINK IAW TASK CARD NR 26C73032002.
